# SDR C2XA08IA178

- Difficulty date: July 27, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 24,235 hours, 18,250 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: 860CC01
- Condition: Malfunctioned
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2350, THE CREW REPORTED THAT AT FL360, THE AIRCRAFT LOST ALL ELECTRICAL POWER FOR 10 SECONDS, POWER RETURNED FOR 2 SECONDS, WAS INTERMITTENT FOR 2 MINUTES WITH T/O CONFIG, AUTOPILOT, FLAPS, STALL WARNINGS.  THE POWER WAS FINALLY RESTORED AFTER THREE MINUTES.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ESSENTIAL BUSS CONTACTOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (A)
